# SDR ASAA2023090644961

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 29,081 hours, 9,044 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SAT LOG SHOWS FAIL FOR SAT #2. GROUNDED - YES. RESET SATCOM. PERFORMED FIM 23-15/801. SAT-2 NOW SHOWS READY. OK FOR SERVICED.
